MathSciNet Relay Station
MathSciNet bibliographic data
MR2470809 15A18 (11C08 15A48 37B10)
Goldberger, Assaf; Neumann, Michael An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1529–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement